# SDR HALA2019112100494

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 19,657 hours, 3,207 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - 1 HOUR INTO FLIGHT, #2 ENGINE GENERATOR OFF. RAN ECAM CHECKLIST, RETURNED TO DEPARTED STATION. // ACCOMPLISHED TSM 24-20-81-810-854-A UO TO STEP E (2), BITE TEST 
GIVES MESSAGE TEST OK. NEED TO CONTINUE RESISTANCE CHECK. ACCOMPLISHED TSM 24-20-81-810-854-A, UP TO STEP 4F (2)(A), NO FAULTS FOUND, CONTINUE TSM 24-20-81-810-854-A TO 
STEP 4F(2)(B) 2,B INSULATION CHECK OK. INSPECTION OF IDG WIRE HARNESS ON #2 FOUND CHAFED WIRES FOR EXC FILED (IE003R16/B16) AND PMG (1E002R16/Y16), REPLACED WIRES IE003R16/B16FOR FILED AND WIRES 1E002R16/Y16 FOR PMG PER AMM 70-71-24, #2 ENG IDG AND WIRES, OPS CHECK PENDING. OPS CHECK GOOD. CONDITION OF CONNECTORS CHECK OK. OK FOR SERVICE.
